Access count of this item: 0

Files in This Item:
There are no files associated with this item.
Title: Credit Frictions and Asset Price Bubbles (Mathematical Economics)
Authors: Aoki, Kosuke
Author's alias: 青木, 浩介
Issue Date: Apr-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1788
Start page: 127
End page: 140
Rights: 未許諾のため本文はありません
URI: http://hdl.handle.net/2433/172790
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.